# SDR GLBA2002051

- Difficulty date: April 14, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 12,352 hours, 16,449 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306200
- Part serial: 2857
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER FLAGGED.  REPLACED, OPS CHECKED SATISFACTORY.
